# SDR AMTA200301444

- Difficulty date: December 1, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY PATH LIGHTING TO ROW 6 A/C RIGHT DIM.  CLEANED AND RESECURED EGRESS LIGHTING AS REQUIRED.  OPS CHECK GOOD.  OK FOR SERVICE.  (M)
